i bike alot so i dont know if that affects it. but i recently while in the shower noticed that i had a mild rash i thought it was from biking so much so i payed no attention to it then as days passed i noticed i had little red bumps this is around the rectal area. so i stopped riding my bike and started appplying vaseline to the area because it helps with the constants movement and i figured less irrritation. my lifestyle i sweat alot everyother day and mostly while sitting on my bike. i wasnt worried about this until it started spreading to the area right beneath my scrotum and then to my left of the base of my penis and scrotum its not visible unless examined so please an y one think thhey can help me
Causes of such anal rash include moisture(due to sweating or frequent washing), the abrasion caused by clothing, the pressure of sitting, chemical irritants like laundry soaps, colognes and scented toilet paper, certain food irritants, medicines like some antibiotics and laxatives, infections like STD’s and pinworms, anal abrasions and fissures and skin problems such as psoriasis, seborrhea and eczema.
Try an over-the-counter (OTC) cream or ointment containing hydrocortisone (Cortaid, Preparation H), but it is to be applied sparingly to the affected area. A protective ointment that contains zinc oxide (Desitin, Balmex) or calamine lotion may also help. If the symptoms persist then please consult a dermatologist.
I hope that helps. Take care and please do keep us posted in case you have any additional doubts. Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.